CSpace

Browse/Search Results:  1-10 of 16 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Rigidity theorem for harmonic maps with complex normal boundary conditions 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2019, 卷号: 30, 期号: 13, 页码: 18
Authors:  Li, Song-Ying;  Luo, Jie
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Harmonic maps  Pluriharmonic maps  Rigidity theorem  Neumann problem  
EFFECT OF EXTERNAL POTENTIALS IN A COUPLED SYSTEM OF MULTI-COMPONENT INCONGRUENT DIFFUSION 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2019, 卷号: 54, 期号: 2, 页码: 715-750
Authors:  Ding, Yanheng;  Xu, Tian
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Reaction-diffusion system  perturbation  concentration  
Global synchronization under PI/PD controllers in general complex networks with time-delay 期刊论文
NEUROCOMPUTING, 2019, 卷号: 366, 页码: 12-22
Authors:  Liu, Peng;  Gu, Haibo;  Kang, Yu;  Lu, Jinhu
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
Global synchronization  Directed network  Time-delay  PID controller  Lyapunov method  
On the Derivative Imbalance and Ambiguity of Functions 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2019, 卷号: 65, 期号: 9, 页码: 5833-5845
Authors:  Fu, Shihui;  Feng, Xiutao;  Wang, Qiang;  Carlet, Claude
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
Ambiguity  derivative imbalance  differential uniformity  Fourier transform  nonlinearity  
Derivative Formula and Coupling Property for Linear SDEs Driven by Levy Processes 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2019, 卷号: 35, 期号: 4, 页码: 708-721
Authors:  Dong, Zhao;  Song, Yu-lin;  Xie, Ying-chao
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Levy processes  integration by parts formula  derivative formula  coupling property  
L-2-contraction of large planar shock waves for multi-dimensional scalar viscous conservation laws 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 5, 页码: 2737-2791
Authors:  Kang, Moon-Jin;  Vasseur, Alexis F.;  Wang, Yi
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Convolution Quadrature Methods for Time-Space Fractional Nonlinear Diffusion-Wave Equations 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 3, 页码: 538-557
Authors:  Huang, Jianfei;  Arshad, Sadia;  Jiao, Yandong;  Tang, Yifa
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
Fractional diffusion-wave equation  nonlinear source  convolution quadrature  generating function  stability and convergence  
On gamma estimation via matrix kriging 期刊论文
NAVAL RESEARCH LOGISTICS, 2019, 卷号: 66, 期号: 5, 页码: 393-410
Authors:  Yun, Xin;  Hong, L. Jeff;  Jiang, Guangxin;  Wang, Shouyang
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
financial risk management  gradient estimation  Greeks  stochastic kriging  
ASYMPTOTIC STABILITY OF THE RAREFACTION WAVE FOR THE NON-VISCOUS AND HEAT-CONDUCTIVE IDEAL GAS IN HALF SPACE 期刊论文
ACTA MATHEMATICA SCIENTIA, 2019, 卷号: 39, 期号: 4, 页码: 1195-1212
Authors:  Hou, Meichen
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
Non-viscous  impermeable problem  rarefaction wave  
Liouville type theorem for higher order Henon equations on a half space 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 183, 页码: 284-302
Authors:  Dai, Wei;  Qin, Guolin;  Zhang, Yang
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
The method of scaling spheres in integral forms  Henon equations  Liouville theorems  Nonnegative solutions  Navier problems